RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1989, Volume 46, Issue 2  


Dmitrii Evgen'evich Men'shov (photo)
In memory of Dimitrii Evgen'evich Men'shov (1892–1988)
S. B. Stechkin, P. L. Ul'yanov
5
Direct and inverse theorems for approximation of functions for rational modules in domains with quasiconformal boundary
V. V. Andrievskii, V. I. Belyi, V. V. Maimeskul
12
Best approximation by bilinear forms
M. Babayev
21
Quadrature formulas associated with divisors of the field of Gaussian numbers
S. M. Voronin, N. Temirgaliev
34
Estimation of the moments of weighted sums for mixing processes
V. F. Gaposhkin
42
Uniqueness of Franklin series
G. G. Gevorkyan
51
A variant of the Abel–Goncharov interpolation problem
Yu. A. Kaz'min
59
Maximal function $f^#$ being in an Orlicz class
A. A. Korenovskii
66
Markov inequalities for polynomials on triangles
D. Nadzhmiddinov, Yu. N. Subbotin
76
Diameters and quadrature formulas on periodic function classes, conjugate to' the Sobolev classes
Nguyên Thị Thiêu Hoa
83
A theorem of Bohr for multiple trigonometric series
A. A. Sahakian
94
Some uniqueness questions of multiple Haar and trigonometric series
V. A. Skvortsov, A. A. Talalyan
104
Combinatorial interpretations of the entropy of symbolic systems
A. M. Stepin, A. T. Tagi-zade
114
Integrability of the monotone majorant of the sum of a trigonometric series with quasiconvex coefficients
S. A. Telyakovskii
122
Error estimates of quadrature formulas for classes of functions with bounded mixed derivative
V. N. Temlyakov
128
Sets of convergence to zero of lacunary trigonometric series
N. N. Kholshchevnikova
135
Spherical sums of Fourier series in $L_p$
V. A. Yudin
145

Brief Communications
Chaos phenomena in three-dimensional relaxation systems
A. Yu. Kolesov, Yu. S. Kolesov, E. F. Mishchenko, N. Kh. Rozov
153
Whitney constants
Yu. V. Kryakin
155
Математические заметки Mathematical Notes
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019